MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H, HA COATED STEM SIZE 6 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM H, HA COATED STEM SIZE 6 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.136
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Disorder (2373)
Date of Event 10/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second revision surgery underwent by the patient.The patient had a primary hip in (b)(6) 2017.In (b)(6) l 2017 the surgeon revised the patient due to an infection (pathogen confirmed as e.Coli).The surgeon washed out the patient and revised the head and liner.Then, in (b)(6) 2017 the patient fell and came in complaining of pain.On(b)(6) 2017 the medical affairs director performed a clinical evaluation and commented as follows: six months after revision surgery, total hip re-revision is required.Radiographic image shows the presence of a mobilized cup caused by a traumatic event.The initial position of the cup cannot be assessed having only one post-traumatic x-rays.On the basis of available data, there is no reason to suspect a faulty device.Batch reviews performed on 13 november 2017.Lot 164614: (b)(4) items manufactured and released on 09 november 2016.Expiration date: 2021-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 28 size l +3.5, code 01.29.203, lot.163448 (k112115) (b)(4) items manufactured and released on 28 october 2016.Expiration date: 2021-09-21.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been already sold and this is the second similar event reported on the lot.Versafitcup acetabular shell ø 52, code 01.26.52mb, lot.161582 (k083116) (b)(4) items manufactured and released on 09 november 2016.Expiration date: 2021-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup double mobility hc liner ø 52/28, code 01.26.2852mhc, lot.162321 (k092265) (b)(4) items manufactured and released on 25 july 2016.Expiration date: 2021-06-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and this is the second similar event reported on the lot.
 
Event or Problem Description
The patient fell and came in complaining of pain.The surgeon determined the cup was knocked loose with the fall.The surgeon also determined that the patient was infected.The pathogen is unknown.The surgeon revised all medacta hardware.The surgery was completed successfully.

Brand Name
AMISTEM H, HA COATED STEM SIZE 6 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7032793
Report Number3005180920-2017-00659
Device Sequence Number13872280
Product Code LZO
UDI-Device Identifier07630030804120
UDI-Public07630030804120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Catalogue Number01.18.136
Device Lot Number164614
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR